# SDR AALA202412181208

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N873NN
- Make and model: Boeing 737823
- Aircraft serial: 40766
- Aircraft time: 38,746 hours, 16,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: FUMES SMELLED THROUGHOUT AIRCRAFT; AIRCRAFT RETURN TO GATE SAFELY AT LGA. PERFORMED J/C 08L00021001. COULD NOT DUPLICATE FUEL ODOR THROUGHOUT A/C. PERFORMED REMOVAL OF OIL CONTAMINATION FROM THE AIR CONDITIONING SYSTEM, PER AMM 21-00-01.
